# SDR AALA202205044006

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,043 hours, 15,398 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P1034C
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 45,080 hours, 17,780 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL COMING THROUGH VENTS AFTER START, BRIEFLY AT CRUISE AND DURING APU BLEED USE AFTER SHUTDOWN. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL AND REPLACED IT PER TASK CARD 4921Y001-001.
